# SDR SWAA081690

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 62,523 hours, 56,259 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 108806
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ELECTRICAL ODOR IN CABIN.  TURNED OFF RECIRC AND GASPER FANS, ODOR DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
